Citation: Dii9. "Forever Damaged: An Experience with 25I-NBOMe & Anabolic Steroids (exp107054)". Erowid.org. Oct 9, 2015. erowid.org/exp/107054
[Erowid Note: Unconfirmed Serious Injury Report. This report of a serious injury was submitted without verifiable details or contact information. Erowid is choosing to publish this report to invite public comment and to allow anyone who knows about this event to submit details that we can verify.
Neither this report nor any report of a hospitalization should be considered reliable without details that can be verified through hospitals, police reports, family members, or news reports. If you have information about this incident or other experience resulting from the use of any psychoactive substance we cover, please contact sage at erowid.org.]
Me and a friend of mine had just finished working out, it was a friday and we wanted to have fun. There was this chick we knew who sold alot of psychedelics, and we decided to give her a call. She had something we had tried before that we knew would make for an awesome night, 25i NBOMe.
I don't know how many micrograms were in each tab, because she couldn't tell us. But we bought two each, and went over to my friend's house og did them both at once. After about 60 minutes we felt the effects, it hit him way harder than me. He would talk about all the colors with great eagerness and ask if I didn't see it too. I did see colors, but not as he described it. My vision was all blurry with overlapping red, green and blue patterns. Kind of like watching an old 3D movie without the glasses.
We decided to go out for a walk, and he would walk alot faster than me and I fell behind. I could see he was talking on the phone with someone, then hung up and allowed me to catch up. I never gave it a second thought. After we had walked for what seemed like an eternity we arrived at this park that I had never seen before. It had a massive steel gate at the entrance, and it seemed newly built. It was the most beautiful thing I had ever seen, with neatly cut grass in sections with walkways between. And lights that lit the grass up in a way no other light could ever do, I was sure. After a little while I noticed a headstone, and then another. And another. We were at a fucking cemetery. I remember being super disappointed by it. 'what a waste of park' I said to my friend, and we decided to go back.
After some more tripping it began to dial down a little. And another friend of mine called, he wasn't far away and asked to come hang out. I said sure, and my trip friend stayed behind while I went out to meet him as he didn't quite know where we were. When we got back my buddy was freaking out, and said he had to go to the hospital. He claimed he couldn't feel his left side and that his heart was beating out of his chest. I assumed he was just having a bad trip and tried to calm him down for hours, but he kept insisting he was dying. I didn't want him to go to the hospital because it would forever be stated in his medical journal that he does drugs. And in conservative Norway that is not positive at all. Eventually we calmed him down enough for him to go to sleep, and we went home.
But he actually almost died!!! He called an ambulance for himself the next day, and the doctors said he must have had a guardian angel. Because he was doing steroids, and thats apparently a deadly combo. I didn't have such a close call, but we both see these red, green, and blue dots everywhere now. Like snow on a television screen. It's most obvious when looking at a blue sky or a blank wall, and in complete darkness it's overwhelming.
So be careful with this drug. Don't do it while on steroids, and know the dosage. Stay safe. D.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.